# SDR SWAA2022021436728

- Difficulty date: May 29, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 20,870 hours, 9,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD CARGO COMPARTMENT FLOOR STRUCTURE: CHANNEL HAS CORROSION ON UPPER SURFACE. BS 500C TO BS 500I; LBL 24; WL 157. / FWD CARGO COMPARTMENT FLOOR STRUCTURE CHANNEL AT BS 500C TO BS 500I LBL 24 WL 157. REMOVED DAMAGE CHANNEL IAW SRM 51-40-02-0G-0 FAB NEW CHANNEL IAW SRM 53-00-53-2R-5 REPAIR F AND BOEING DWG #143A7501. FAB OUT OF BAC 1496-444 #7075T6 LOT #506 995-1. INSTALLED NEW FABRICATED CHANNEL. IAW SRM 51-40-02-0G-0. SPLICE LOCATION STA. 500B +12
